# SDR AALA201703139030

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 3,382 hours, 1,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 EMERGENCY CYLINDER ACCUMULATOR PRESSURE IS READING LOW.  SERVICED L1 DOOR DAMPER CYLINDER IAW AMM 52-10-00.  AIRCRAFT WAS GROUNDED.
